metformin alter moods?

hi im on metformin 1000-1500 mgs a day for pcos and insulin resistance. ive been on it 2 months. has anyone noticed it has made them moody and a little depressed at times? i do have a history of previous depression however its under control now. it would be a bit because of the shift in hormones and feelings related with ttc. Ive been a bit stressed in general but i thought it could have something to do with the Met also. Has anyone noticed a change? thanks
Answers:

I read online about metformin side effect. didn't see anything relate to mood swing. Could be mentally you want ttc and you start feel depress when things not turn out the way it is. Try to find a hobby to overcome your mood and depression. treat yourself something nice and something to make you relax and enjoy while you are ttc. I know clomid and estradiol did effected me on mood swing and depression. Always have a negative thought and sometimes feel unlove and unwanted. I got depress each month when BPN show and AF visit me. I learned and tried to find a hobby to keep myself and my brain not thinking about that. Wish you luck.


Hi - thanks all. i think your right it is just stress of ttc and general stress also atm. Ive been so emotional and needy Im doing dh's head in I think lol... I think I might book a doc appt and get it all out - that may help. and book a massage... thanks xx

See more answers here